Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the behavior of quasiconformal mappings at a point


Authors: Edgar Reich and Hubert R. Walczak
Journal: Trans. Amer. Math. Soc. 117 (1965), 338-351
MSC: Primary 30.47
MathSciNet review: 0176070
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Cabiria Andreian Cazacu, Sur les transformations pseudo-analytiques, Rev. Math. Pures Appl. 2 (1957), 383–397 (French). MR 0096776
  • [2] P. P. Belinskiĭ, Behavior of a quasi-conformal mapping at an isolated singular point, L′vov. Gos. Univ. Uč. Zap. Ser. Meh.-Mat. 29 (1954), no. 6, 58–70 (Russian). MR 0083652
  • [3] F. W. Gehring, The definitions and exceptional sets for quasiconformal mappings, Ann. Acad. Sci. Fenn. Ser. A I No. 281 (1960), 28. MR 0124488
  • [4] Hans P. Künzi, Quasikonforme Abbildungen, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge, Heft 26, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960 (German). MR 0168757
  • [5] Olli Lehto and K. I. Virtanen, On the existence of quasiconformal mappings with prescribed complex dilatation, Ann. Acad. Sci. Fenn. Ser. A I No. 274 (1960), 24. MR 0125962
  • [6] Olli Lehto, On the differentiability of quasiconformal mappings with prescribed complex dilatation, Ann. Acad. Sci. Fenn. Ser. A I No. 275 (1960), 28. MR 0125963
  • [7] Oswald Teichmüller, Untersuchungen über konforme und quasikonforme Abbildungen, Deutsche Math. 3 (1938), 621-678.
  • [8] H. Wittich, Zum Beweis eines Satzes über quasikonforme Abbildungen, Math. Z. 51 (1948), 278–288 (German). MR 0027057

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.47

Retrieve articles in all journals with MSC: 30.47


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0176070-9
Article copyright: © Copyright 1965 American Mathematical Society